Sur La Perfection Des Procédés Continus Permanents

Milivoje G. Lazić

Publications de l'Institut Mathématique (1971)

  • Volume: 11(25), Issue: 31, page 93-97
  • ISSN: 0350-1302

How to cite


Milivoje G. Lazić. "Sur La Perfection Des Procédés Continus Permanents." Publications de l'Institut Mathématique 11(25).31 (1971): 93-97. <>.

author = {Milivoje G. Lazić},
journal = {Publications de l'Institut Mathématique},
language = {fre},
number = {31},
pages = {93-97},
publisher = {Matematički institut SANU},
title = {Sur La Perfection Des Procédés Continus Permanents},
url = {},
volume = {11(25)},
year = {1971},

AU - Milivoje G. Lazić
TI - Sur La Perfection Des Procédés Continus Permanents
JO - Publications de l'Institut Mathématique
PY - 1971
PB - Matematički institut SANU
VL - 11(25)
IS - 31
SP - 93
EP - 97
LA - fre
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.